Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 548, NWS Springfield, MO

December 27, 2008Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Dec 27, 2008, 9:53 AM CST for Greene County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 9:53 AM CST (15:53 UTC)
Expired
Dec 27, 2008, 10:22 AM CST
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Greene County, MO

The radar

The Springfield radar (KSGF), 9 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 10:04 AM CSTTSTM WND GST 58Springfield, MOPEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 4:30 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 271553
SVRSGF
MOC077-271645-
/O.NEW.KSGF.SV.W.0548.081227T1553Z-081227T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 AM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 AM CST.

* AT 951 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIR GROVE TO     
  REPUBLIC...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF      
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRINGFIELD BY 1000 AM CST.
  STRAFFORD BY 1010 AM CST.

THE TOWNS OF BASSVILLE...GALLOWAY AND TURNERS ARE ALSO IN THE PATH OF
THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 59 AND 90.

LOCALIZED FLOODING WILL ALSO OCCUR FROM THESE STORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3710 9362 3727 9361 3742 9349 3741 9307
      3727 9308 3727 9306 3717 9306 3709 9308
TIME...MOT...LOC 1552Z 266DEG 30KT 3741 9317 3700 9352

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 271607
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 AM CST SAT DEC 27 2008

MOC077-271645-
/O.CON.KSGF.SV.W.0548.000000T0000Z-081227T1645Z/
GREENE MO-
1005 AM CST SAT DEC 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST 
FOR GREENE COUNTY...

AT 1000 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIR GROVE 
TO BATTLEFIELD...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  TWO OFF DUTY NATIONAL 
WEATHER SERVICE METEORLOGISTS OBSERVED 50 TO 60 MPH WIND GUSTS IN 
REPUBLIC AND SOUTHWEST SPRINGFIELD.  THESE WINDS WILL SPREAD OVER 
MOST OF SPRINGFIELD.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STRAFFORD BY 1015 AM CST.

THE TOWNS OF GALLOWAY AND TURNERS ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
69 AND 90.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3710 9347 3742 9326 3741 9307 3727 9308
      3727 9306 3718 9306 3716 9307 3709 9308
TIME...MOT...LOC 1605Z 270DEG 25KT 3740 9309 3711 9334

$$

CRAMER
000 
WWUS53 KSGF 271622
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CST SAT DEC 27 2008

MOC077-271632-
/O.CAN.KSGF.SV.W.0548.000000T0000Z-081227T1645Z/
GREENE MO-
1022 AM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHERN MISSOURI.

LAT...LON 3710 9347 3742 9326 3741 9307 3727 9308
      3727 9306 3718 9306 3716 9307 3709 9308
TIME...MOT...LOC 1622Z 270DEG 25KT 3740 9294 3711 9319

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 7:36 AM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 27, 7:36 AM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CST SAT DEC 27 2008

...MESOSCALE CONVECTIVE DISCUSSION...
CONDITIONS ARE BECOMING FAVORABLE FOR AN ENHANCED RISK FOR SUPERCELLS
AND TORNADOES ACROSS SOUTHWEST MISSOURI.  THE COMBINATION OF LOW LCL
HEIGHTS...STRONG WIND SHEAR...AND SUFFICIENT LOW LEVEL INSTABILITY
WILL PROVIDE A PRIME ENVIRONMENT FOR LARGE HAIL...DAMAGING
WINDS...AND TORNADOES OVER THE NEXT FEW HOURS.

SATELLITE ALSO SHOWS AN AREA OF CLEARING AHEAD OF THE COLD FRONT.
TEMPERATURES COULD BE DIURNALLY IMPACTED BY THIS CLEARING...ONLY TO
INCREASE INSTABILITY EVEN FURTHER.  12Z RAOB MEASURED 773J/KG OF ML
CAPE...WITH 120J/KG OF 0-3KM CAPE.  SURFACE WINDS REMAIN BACKED AT
THE SURFACE...CREATING 0-1KM HELICITIES OF AROUND 400.  NEARLY ALL
INGREDIENTS EXIST ACROSS SW MISSOURI FOR TORNADIC STORMS.  ANY
STORMS THAT DEVELOP AHEAD OF THE COLD FRONT AND WITHIN THE WARM
SECTOR WILL NEED TO BE MONITORED CLOSELY.

CRAMER

&&

.DISCUSSION...

UPPER LEVEL TROUGH IS CURRENTLY BEGINNING TO PUSH INTO THE CENTRAL
PLAINS...WHICH IS A LITTLE SLOWER THAN PREVIOUS THOUGHT. AS A
RESULT HEIGHT FALLS HAVE NOT MOVED INTO SOUTHWESTERN MISSOURI
WHICH HAS LEFT THE AREA CAPPED. SCATTERED SHOWERS AND A FEW ELEVATED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN ARKANSAS INTO CENTRAL
MISSOURI EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO BE
POSSIBLE EAST OF HIGHWAY 65 AND SHOULD REMAIN ELEVATED AND SEVERE
WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

FARTHER NORTH ACROSS NORTHERN MISSOURI INTO ILLINOIS WHERE THE CAP
WEAKENED...THUNDERSTORMS DEVELOPED WITH SEVERAL BECOMING SEVERE.
BACK TO THE WEST ACROSS SOUTH CENTRAL KANSAS INTO SOUTHERN IOWA
THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT EXTENDING FROM
SOUTHERN IOWA INTO NORTHERN TEXAS...WITH THE MAJORITY OF THIS AREA
UNDER TORNADO WARNINGS. THE FRONT WILL CONTINUE TO SLOWLY PUSH
EAST THROUGH THE REMAINDER OF THE NIGHT...WITH SHOWERS AND
THUNDERSTORMS CONTINUING TO DEVELOP ALONG THE FRONT AS IT MARCHES
EAST.

THE UPPER LEVEL TROUGH AND COLD FRONT WILL CONTINUE TO PUSH TO THE
EAST TODAY...WITH THE COLD FRONT EXPECTED TO BE ON THE DOOR STEP
OF THE WESTERN CWA AROUND SUNRISE. AS THE UPPER LEVEL TROUGH
APPROACHES THE AREA...HEIGHT FALLS SHOULD WEAKEN THE CAP...ALLOWING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT WITH STORMS ALSO
EXPECTED ALONG THE FRONT. THE FRONT WILL PUSH EAST THROUGH THE
AREA...AND SHOULD EXIT THE EASTERN CWA BY LATE THIS AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT WILL REMAIN QUITE WARM AND MOIST
WITH DEWPOINTS IN THE 60S AND TEMPERATURES WELL IN THE 60S
EXPECTED. ENOUGH INSTABILITY SHOULD RETURN TO THE AREA TO MAKE ALL
MODES OF SEVERE WEATHER POSSIBLE WITH THE ACTIVITY THE DEVELOPS
AHEAD OF THE FRONT. VERY STRONG LOW LEVEL WIND SHEAR WILL
ACCOMPANY THIS STORM SYSTEM...SO TORNADOES WILL BE POSSIBLE ACROSS
THE ENTIRE AREA...HOWEVER THE BETTER INSTABILITY WILL BE ACROSS
THE SOUTHERN CWA SOUTHWARD WHERE THE BETTER TORNADO POTENTIAL WILL
RESIDE. THE AIRMASS OVER THE REGION IS VERY MOIST FOR THIS TIME
OF YEAR...SO VERY HEAVY RAINFALL CAN BE EXPECTED TODAY WITH ONE TO
THREE INCHES STILL EXPECTED THROUGH THE AFTERNOON...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.

COLDER AIR WILL QUICKLY FILTER INTO THE AREA BEHIND THE
FRONT...AND CANNOT COMPLETELY RULE OUT LIGHT SNOW ACROSS THE
NORTHWESTERN CWA TOMORROW EVENING...HOWEVER AT THIS TIME IT
APPEARS THE FRONT WILL BE PROGRESSIVE ENOUGH THAT ALL THE
PRECIPITATION SHOULD HAVE PUSHED OFF TO THE EAST BEFORE THE
TEMPERATURES COOL ENOUGH TO SUPPORT THE FRONT.

A COOLER AIRMASS WILL FILTER INTO THE REGION BEHIND THIS
SYSTEM...WITH ABOVE NORMAL TEMPERATURES EXPECTED TO START THE WORK
WEEK AS A ZONAL PATTERN WILL SET UP OVER THE REGION. AN UPPER
LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS
DURING THE MIDDLE OF THE WORK WEEK. THE ENERGY AND ASSOCIATED
PRECIPITATION SHOULD REMAIN WELL NORTH OF THE AREA...HOWEVER THIS
TROUGH SHOULD BRING SLIGHTLY COOLER CONDITIONS TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 12Z KJLN/KSGF TAFS...MAIN AVIATION CONCERNS WITH THIS TAF
PACKAGE WILL CONTINUE TO DEAL WITH THE FRONTAL PASSAGE AND ASSOCIATED
THUNDERSTORMS TODAY. CURRENTLY COLD FRONT IS PUSHING INTO EXTREME
EASTERN KANSAS EXTENDING TO THE SOUTHWEST INTO TEXAS...WITH A
LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ALONG THE FRONT. THE
THUNDERSTORMS WILL CONTINUE TO PUSH EAST THIS MORNING...WITH THEM
EXPECTED TO MOVE INTO THE JOPLIN AREA BETWEEN 12 AND 14Z AND INTO
SPRINGFIELD BETWEEN 14 AND 16Z. VERY STRONG WINDS CAN BE EXPECTED
FROM THESE THUNDERSTORMS ALONG THE FRONT...WITH GUST AROUND 50KTS
POSSIBLE. BEHIND THE FRONT AN AREA OF SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED FOR SEVERAL HOURS. MVFR CONDITIONS CAN BE
EXPECTED WITH ANY SHOWERS AND THUNDERSTORMS ACTIVITY. BEHIND THE
FRONT GUSTY WEST NORTHWEST WINDS CAN BE EXPECTED.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Dec 27, 9:52 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CST SAT DEC 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
952 AM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLOODING...TORNADOES...DAMAGING STRAIGHT LINE WINDS AND HAIL.

  AREAS AFFECTED AND TIMING:

 SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND
 EAST CENTRAL MISSOURI SHORTLY LATE THIS MORNING THROUGH THE
 EARLY AFTERNOON.

  DISCUSSION:

  A LINE OF THUNDERSTORMS CURRENTLY EXTENDING FROM ELDON TO
  SPRINGFIELD TO CASSVILLE IS MOVING STEADILY EASTWARD AT 15 TO 20
  MPH. AHEAD OF THIS LINE...INSTABILITY REMAINS HIGH WITH
  TEMPERATURES IN THE MID 60S AND DEW POINTS IN THE LOW 60S.

  DUE TO VERY STRONG WINDS ALOFT...STORMS THAT DEVELOP WILL LIKELY
  TAKE ON A SUPER-CELLULAR CHARACTER THEN EVOLVE INTO CLUSTERS OF
  STORMS OR A BROKEN LINE OF STORMS AS THEY PUSH TO THE EAST. ALL
  MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING...DAMAGING
  WINDS...TORNADOES...LARGE HAIL AND HEAVY RAINFALL. THE BEST
  INSTABILITY ACROSS THE AREA WILL OCCUR ACROSS SOUTHERN MISSOURI
  SOUTHWARD...WHERE AN INCREASED POTENTIAL FOR TORNADOES WILL
  OCCUR.

  OF CONCERN IS THE POTENTIAL FOR REDEVELOPMENT AND TRAINING OF
  STORMS...LEADING TO HEAVY RAINFALL. WITH SUB SURFACE SOILS
  REMAINING FROZEN...RAPID RUNOFF MAKES FLOODING A CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED EAST OF AN OSAGE BEACH
 TO SPRINGFIELD TO CASSVILLE THROUGH LATE MORNING AS THE LINE
 CONTINUES TO MOVE EAST THROUGH EARLY AFTERNOON. AS THE LINE MOVES
 THROUGH YOUR AREA...SEVERE CONVECTION IS EXPECTED TO DECREASE
 RAPIDLY IN THE COLDER NORTHWEST FLOW.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Dec 27, 8:36 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       ICONIUM                 38.11N  93.54W
12/27/2008  E1.00 INCH       ST. CLAIR          MO   TRAINED SPOTTER

            HEAVY RAINFALL OCCURRING AT TIME OF REPORT.

&&

WISE
Local storm report, Dec 27, 8:52 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0849 AM     FLASH FLOOD      NEOSHO                  36.87N  94.37W
12/27/2008                   NEWTON             MO   EMERGENCY MNGR

            LOW WATER ROADS STARTING TO FLOOD IN TOWN

&&

LD
Local storm report, Dec 27, 8:56 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 AM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
12/27/2008                   NEWTON             MO   AMATEUR RADIO

            ROADS CLOSED IN THE NORTH AND CENTRAL PARTS OF NEOSHO.

&&

SRUNNELS
Local storm report, Dec 27, 9:19 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HAIL             MONETT                  36.92N  93.93W
12/27/2008  E0.88 INCH       BARRY              MO   AMATEUR RADIO

            IN FAIR VIEW AREA JUST SOUTH OF MONETT

&&

SUTTON
Local storm report, Dec 27, 9:49 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HAIL             MOUNT VERNON            37.10N 93.82W
12/27/2008  E0.75 INCH       LAWRENCE           MO   COUNTY OFFICIAL

&&

SRUNNELS
Local storm report, Dec 27, 9:53 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 AM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND GST     5 N MONETT              36.99N 93.93W
12/27/2008  E50 MPH          LAWRENCE           MO   AMATEUR RADIO

            POWER OUT NORTH OF MONETT TO FREISTATT

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:06 AM CSTTornado WarningSGFBenton, St. Clair32 min
Dec 27, 8:51 AM CSTFlash Flood WarningSGFNewton3 hr
Dec 27, 8:57 AM CSTTornado WarningSGFMcDonald24 min
Dec 27, 9:01 AM CSTTornado WarningSGFBarry, Newton38 min
Dec 27, 9:20 AM CSTSevere Thunderstorm WarningSGFLawrence34 min
Dec 27, 9:44 AM CSTAreal Flood AdvisorySGFBarry, McDonald6 hr
Dec 27, 9:57 AM CSTAreal Flood AdvisorySGFChristian, Greene, Lawrence, Stone6 hr
Dec 27, 11:14 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Laclede, Lawrence, Stone and 2 more6 hr
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFLaclede, Maries, Phelps, Pulaski, Texas, Wright77 min
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney47 min
Dec 27, 12:11 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas64 min
Dec 27, 12:14 PM CSTSevere Thunderstorm WarningSGFDent61 min
Dec 27, 1:01 PM CSTFlash Flood WarningSGFDouglas, Howell, Ozark, Taney, Texas6 hr
Dec 27, 1:28 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas36 min
Dec 27, 1:53 PM CSTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Dec 27, 2:23 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon39 min
Dec 27, 2:24 PM CSTRiver Flood WarningSGFVernon42 hr
Dec 27, 3:33 PM CSTFlash Flood WarningSGFDent, Maries, Miller, Phelps, Pulaski5 hr
Dec 27, 5:00 PM CSTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more7 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.